# SDR RRXA002197

- Difficulty date: April 27, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Plate
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AN ELONGATED SCREW HOLE ON THE NR 4 MAIN FUEL TANK LAND PANEL 505D, DAMAGE HAS EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 00-047 WITH APPROVED 8110-3 DATED 4-24-00.
